# SDR DXTA2021101450230

- Difficulty date: October 13, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 1,807 hours, 1,216 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: 99148361
- Part serial: 0352
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND TURNING ON THE APU BLEED AIR VALVE, THE COCKPIT AND CABIN STARTED FILLING WITH SMOKE. SMOKE SEEMED TO STOP ACCUMULATING AFTER TURNING THE APU BLEED AIR VALVE BACK TO THE OFF POSITION///SIGN-OFF///C/W TC-68A-21-181006M  ENVIRONMENTAL CONTROL SYSTEM BLEED DUCT BURN PROCEDURE USING LATEST REVISION POSTED ON COMPLY 365 AND REPLACED HEPA FILTER IAW CE680A AMM CH. 21-70-10.  OPS CHECK GOOD.
